# SDR AALA202512143994

- Difficulty date: December 10, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 81,338 hours, 34,169 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT ITEM. COCKPIT DOOR OPEN LIGHT ILLUMINATED ON CLIMB OUT. STAYED ILLUMINATED ALL FLIGHT AND DOOR WAS CONFIRMED CLOSED WITHNO STRIKER LIGHTS.  UPON LANDING AND BRAKING, THE DOOR SWUNG OPEN ON THE RUNWAY. THE OPEN LIGHT EXTINGUISHED UPON CLOSING, THEN REILLUMINATED DURING TAXI IN WITH THE ADDITION OF A FAULT LIGHTAND A BOTTOM STRIKER LIGHT. MAINTENANCE REPLACED COCKPIT DOOR LOWER ELECTRICAL RELEASE STRIKE IAW AMM 52-51-12.
